# SDR SIMA200525206

- Difficulty date: August 28, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14522461017
- Condition: Corroded
- Location: Fr 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION, FOUND DOUBLER PLATE WHERE RIGHT HAT BEAM AND FLOORBEAM AT FRAME 22 MEET IS CORRODED.  REPLACED DOUBLER IAW EMB SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
